# SDR COEA2015102106804

- Difficulty date: October 21, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 19,476 hours, 21,268 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: S5367140300000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  LAVATORY SERVICE DOOR PANEL HAS AREAS OF LEVEL 2 CORROSION.  REPLACED WITH OEM PART.
